# SDR UPS05844750

- Difficulty date: May 18, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3.  D PIT DOOR CUTOUT AFT SIDE CHAFED AND FASTENER HAS SHORT E.D. AT STA 1440.  REMOVED FASTENER AND CUT OUT DAMAGED AREA AND INSTALLED DOUBLER, TRIP AND 2 FILLERS IAW EO DC8 5330-22423-A AND SAASK 840-807058.
